# SDR AALA202506191383

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 18,842 hours, 5,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Out Of Tolerance
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT ON CLIMBOUT A #1 ENGINE GREEN HYDRAULIC SYSTEM PUMP LOW PRESSURE ECAM MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 29-11-00-810-804-A AND FOUND THE PRESSURE SWITCH WAS OUT OF TOLERANCE. MAINTENANCE REPLACED THE PRESSURE SWITCH PER AMM 29-11-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED,
